Inventiones mathematicae

, Volume 101, Issue 1, pp 449–482 | Cite as

Strict measure rigidity for unipotent subgroups of solvable groups

  • Marina Ratner


Solvable Group Unipotent Subgroup Strict Measure Measure Rigidity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B] Bowen, R.: Weak mixing and unique ergodicity on homogeneous spaces. Isr. J. Math.23, 267–273 (1976)Google Scholar
  2. [D1] Dani, S.G.: Invariant measures of horospherical flows on noncompact homogeneous spaces. Invent. Math.47, 101–138 (1978)Google Scholar
  3. [D2] Dani, S.G.: Invariant measures and minimal sets of horospherical flows. Invent. Math.64, 357–385 (1981)Google Scholar
  4. [DM] Dani, S.G., Margulis, G.A.: Orbit closures of generic unipotent flows on homogeneous spaces of SL(3, R). To appearGoogle Scholar
  5. [FP] Ellis, R., Perrizo, W.: Unique ergodicity of flows on homogeneous spaces. Isr. J. Math.29, 276–284 (1978)Google Scholar
  6. [F1] Furstenberg, H.: Strict ergodicity and transformations of the torus. Am. J. Math.83, 573–601 (1961)Google Scholar
  7. [F2] Furstenberg, H.: The unique ergodicity of the horocycle flow. (Recent Advances in Topological Dynamics, pp. 95–115.) Berlin-Heidelberg-New York: 1972Google Scholar
  8. [GE] Greenleaf, P., Emerson, W.R.: Group structure and the pointwise ergodic theorem for connected amenable groups. Adv. Math.14, 153–172 (1974)Google Scholar
  9. [M1] Margulis, G.A.: Indefinite quadratic forms and unipotent flows on homogeneous spaces. C.R. Acad. Sci. Paris, Ser. I304, 249–253 (1987)Google Scholar
  10. [M2] Margulis, G.A.: Discrete groups and ergodic theory. Proceedings of a Conference in honor of Professor A. Selberg (Oslo, 1987), to appearGoogle Scholar
  11. [OW] Ornstein, D., Weiss, B.: The Shannon-McMillan-Breiman theorem for a class of amenable groups. Isr. J. Math.44, 53–60 (1983)Google Scholar
  12. [P] Parry, W.: Ergodic properties of affine transformations and flows on nilmanifolds. Am. J. Math.91, 757–771 (1969)Google Scholar
  13. [R] Ratner, M.: Horocycle flows: joinings and rigidity of products. Ann. Math.118, 277–313 (1983)Google Scholar
  14. [Va] Varadarajan, V.: Lie groups, Lie algebras and their representations, (Prentice-Hall Series in Math.) Englewood Cliffs: Prentice-Hall 1974Google Scholar
  15. [Ve] Veech, W.: Unique ergodicity of horospherical flows. Am. J. Math.99, 827–859 (1977)Google Scholar
  16. [W] Witte, D.: Rigidity of some translations on homogeneous spaces. Invent. Math.81, 1–27 (1985)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Marina Ratner
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations